# SDR IPXA2022051882217

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300*
- Aircraft serial: 0865
- Aircraft time: 20,168 hours, 12,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATOOK SEVERAL TIRES TO DISARM SLIDE ON CREW ENTRY DOOR DISARM HANDLE WAS GETTING STUCK ABOUT 3/4" PRIOR TO DISARMED EVENTUALLY HANDLE MOVED TO DISARMED POSITIONLUBRICATED GIRT BAR & GIRT BAR ACTUATING MECHANISM OPS CHECKED ARM & DISARM FUNCTION OF DOOR PER A300 SLIDE R&R AMM 23 61 21
